# SDR 95ZZZM680

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Ctr Tank
- Stage of operation: CR
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

ATL - DURING CRUISE, FUEL SMELL DETECTED IN CABIN.  FOUND FUEL LEAK FROM CENTER TANK IN RIGHT WHEEL WELL.
